Journal of Applied Mathematics

A Method to Construct Generalized Fibonacci Sequences

Adalberto García-Máynez and Adolfo Pimienta Acosta

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The main purpose of this paper is to study the convergence properties of Generalized Fibonacci Sequences and the series of partial sums associated with them. When the proper values of an s×s real matrix A are real and different, we give a necessary and sufficient condition for the convergence of the matrix sequence A,A2,A3, to a matrix B.

Article information

J. Appl. Math. Volume 2016 (2016), Article ID 4971594, 6 pages.

Received: 17 September 2015
Accepted: 6 January 2016
First available in Project Euclid: 13 April 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


García-Máynez, Adalberto; Acosta, Adolfo Pimienta. A Method to Construct Generalized Fibonacci Sequences. J. Appl. Math. 2016 (2016), Article ID 4971594, 6 pages. doi:10.1155/2016/4971594.

Export citation


  • A. F. Horadam, “A generalized Fibonacci sequence,” The American Mathematical Monthly, vol. 68, no. 5, pp. 455–459, 1961.
  • D. V. Jaiswal, “On a generalized Fibonacci sequence,” Labdev: Journal of Science and Technology. Part A, vol. 7, pp. 67–71, 1969.
  • S. P. Pethe and C. N. Phadte, “A generalized Fibonacci sequence,” Applications of Fibonacci Numbers, vol. 5, pp. 465–472, 1992.
  • D. A. Wolfram, “Solving generalized Fibonacci recurrences,” The Fibonacci Quarterly, vol. 36, no. 2, pp. 129–145, 1998.
  • G. Sburlati, “Generalized Fibonacci sequences and linear congruences,” The Fibonacci Quarterly, vol. 40, no. 5, pp. 446–452, 2002.
  • G.-Y. Lee, S.-G. Lee, J.-S. Kim, and H.-K. Shin, “The Binet formula and representations of k-generalized Fibonacci numbers,” The Fibonacci Quarterly, vol. 39, no. 2, pp. 158–164, 2001.
  • G. Y. Lee, S. G. Lee, and H. G. Shin, “On the k-generalized Fibonacci matrix ${Q}_{k}$,” Linear Algebra and Its Applications, vol. 251, pp. 73–88, 1997.
  • S. T. Klein, “Combinatorial representation of generalized Fibonacci numbers,” The Fibonacci Quarterly, vol. 29, no. 2, pp. 124–131, 1991. \endinput